MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (20X1.27X90MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (20X1.27X90MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 6720127090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for return.A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a surgical procedure the blade broke.It was also reported that the blade fell into the patient but was retrieved successfully.It was further reported that there were no adverse consequences or delays and the procedure was completed successfully.
 
Additional Manufacturer Narrative
The product was not available for evaluation.The reported event, for blade breakage, was not confirmed as the blade was not returned for evaluation.Without the blade, the root cause cannot be determined.Device not available for return.
 
Event or Problem Description

Brand Name
PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (20X1.27X90MM)
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8027367
Report Number0001811755-2018-02306
Device Sequence Number19177850
Product Code HWE
UDI-Device Identifier07613327143768
UDI-Public07613327143768
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6720127090
Device Lot Number7744616
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1